# SDR RAIA960308

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: 100A702957
- Condition: Leaking
- Location: Nlg Strut
- Part time: 10,581 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7498 - NOSE GEAR WOULD NOT RETRACT UPON DEPARTURE.  MAINTENANCE REPLACED NOSE GEAR TOP CAP O-RING, SERVICED GEAR, PERFORMED GEAR SWING, OPERATIONAL CHECK GOOD.  (X)
